# SDR IPXA2023091294138

- Difficulty date: September 11, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 24,113 hours, 14,887 cycles
- Engine: Pwa PW4158
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: UNKNOWN
- Part serial: NA
- Condition: Empty
- Location: Powerplant
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

INSPECTION TYPE: NA #2 ENG ZERO OIL QTY ON TAKE OFF THRUST LOW SPEED REJECT. (BELOW 50 KTS) SHUT ENGINE DOWN.INSP. #2 ENG. FOUND AIR/OIL HEAT EXCHANGER OIL INLET TUBE RETAINING RING NOT SECURED PROPERLY WITH TUBE. DISENGAGED FROM HEAT EXCHANGE AND BOTH STILL INSTALLED. INSTALLED NEW ORINGS ON TUBE ASSY AND REINSTALLED TUBE IAW A300 MM 79-21-12-0401. SEE LOGPAGE 356532 ITEM 2 FOR LEAK CKS.
